# SDR SIMA20170521005

- Difficulty date: May 21, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 41,828 hours, 38,440 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: 14531597603
- Condition: Cracked
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL TO FUSELAGE DRAG ANGLE CRACKED AT APPROXIMATELY FRAME 76.  REMOVED AND REPLACED THE DRAG ANGLE IAW SRM 51-40-02.
